Apr 4, 2006
Started seroquel. Am on 300 mg of lamictal and 10 mg of klonopin at night. Am high functioning but having difficulty writing and speaking well -- grammatically. Some attention deficit. Any ideas? Doc is good she put me on seroquel due to SAD - mood swing - but am having this talking/writing loss - it's a major deal in my profession as a contractor - systems analyst.
| Response from Dr. Henry
This forum is for the exclusive discussion of side effects of antiretroviral therapy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Tell How Long Someone Has Been Hiv Positive?
- Hiv Six Month Incubation
- When You Have Genital Warts Do You Have A Lot Of Them Or Just One Wart?
- What To Do If You Think Your Boyfriend Has Herpes?
- What Is The Chance That You Have Herpes If You Have Never Had An Outbreak?
- What Does Chlamydia Look Like On A Man?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.